It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Family & Friends of Addicts and Alcoholics Message Board

  • have you heard of stacker 3's?

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-28-2003, 06:12 PM   #1
    dachick_15
    Newbie
     
    Join Date: Jan 2003
    Location: Albion, IN USA
    Posts: 3
    dachick_15 HB User
    Unhappy have you heard of stacker 3's?

    hi, my boyfriend has been taking stacker 3's to feel the "high". I am worried that he will hurt himself or get addicted. Is there something I can say to make him realize it is bad? It is common at his school to take them for the energy it give and not for the diet. If anyone knows about this diet pill, I would like to know the effects and what could happen if he gets addicted. Thanks

     
    Sponsors Lightbulb
       
    Old 01-29-2003, 07:04 AM   #2
    BlueSkies
    Senior Member
     
    Join Date: Oct 2002
    Location: PA
    Posts: 101
    BlueSkies HB User
    Post

    I'm pretty sure that stacker 3 contains ephedra, which can be very dangerous. Because it isn't FDA approved, there are no comprehensive statistics, but it is rumored to cause heart attack & stroke, among other things. I wish the FDA would pull it off the market, I had to battle with my husband forever to get him to stop taking it.

     
    Old 01-30-2003, 06:02 PM   #3
    dachick_15
    Newbie
     
    Join Date: Jan 2003
    Location: Albion, IN USA
    Posts: 3
    dachick_15 HB User
    Unhappy

    Thank you for the information!!! if you dont mind me asking, why did your husband take them? was it the same reason: for the high? is there any good sites about ephedra?

     
    Old 01-31-2003, 01:05 PM   #4
    BlueSkies
    Senior Member
     
    Join Date: Oct 2002
    Location: PA
    Posts: 101
    BlueSkies HB User
    Post

    My husband pretended that he was doing it to lose weight. And he DID lose weight. But he also lost his sanity. He is an alcoholic to begin with, but it got so much worse when he was taking the diet pills. I'll never know exactly how many he was taking, but in the end he got so bad that he would wake up and not remember his own name. Plus, the ephedra would make him feel energetic, so he would go play sports and come in dripping with sweat, out of breath and red as a fire truck. He barely noticed because he was so high. I'm not sure of a website, but in this month's Glamour magazine they have a good article about it. Maybe their website has it as well. Good luck!

     
    Closed Thread

    Related Topics
    Thread Thread Starter Board Replies Last Post
    Stacker 2 crazygal22 Weight Loss 1 04-04-2006 10:49 AM
    Stacker 3 or Zantrex? SWAT911 Weight Loss 3 06-30-2003 03:07 PM
    I need oponions on the "Stacker" line of weight loss supplements DancingAngelEm Exercise & Fitness 3 05-10-2002 08:35 AM
    I need opinions on the "Stacker" weight-loss supplement series DancingAngelEm Diet & Nutrition 1 05-06-2002 02:29 PM




    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is On
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 08:38 AM.





    2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!